Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A functor to ringed spaces


Author: Gail L. Carns
Journal: Proc. Amer. Math. Soc. 29 (1971), 222-228
MSC: Primary 18.20
MathSciNet review: 0276304
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: With the set of orders $ \mathcal{O}$ on a field and the Harrison topology induced from the set of all primes as a base space we define a ringed space $ (\mathcal{O},\mathcal{F})$. For each field homomorphism we find an associated ringed space morphism producing a contravariant functor from the category of fields to the category of ringed spaces. An equivalence relation $ \sim $ is defined on the set of orders and again a ringed space $ (\mathcal{O}/\sim, \bar{\mathcal{F}})$ and a contravariant functor from fields to ringed spaces is obtained along with a natural transformation from the first to the second functor. Finally, we obtain a ringed space morphism $ (\mathcal{O}/\sim, \bar{\mathcal{F}}) \to (Y, \mathcal{O}_Y)$ where Y is the spectrum of the ring of bounded elements and $ {\mathcal{O}_Y}$ is the structure sheaf.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18.20

Retrieve articles in all journals with MSC: 18.20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1971-0276304-4
PII: S 0002-9939(1971)0276304-4
Keywords: Field, sheaf, ringed space, order, structure sheaf
Article copyright: © Copyright 1971 American Mathematical Society